# SDR UPS07450301

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS2340 LBL40-59 FLOORBEAM UPPER CHORD FOUND SEVERAL AREAS OF CORROSION.  CORROSION BLEND OUT 0.040" BY 1" BY 3" EXCEED SRM LIMIT.  M/D BS 2340 LBL 25 TO LT MOST O/B FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 1.
